Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Sze-Tsen Hu
Title: Homotopy theory
Additional book information New York and London, Academic Press, 1959. xiii+347 pp. $11.00.


Review Information

Reviewer: W. S. Massey
Journal: Bull. Amer. Math. Soc. 66 (1960), 475-479
DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10503-4
PII: S 0002-9904(1960)10503-4